# SDR SWAA2021072689891

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 500A+10.5; RBL 25; WL 157 (MARKED). ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 500A+10''; RBL25; WL157; P/N 143A7501-86; IN AREA: 2''X1''X0.018'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR.4.A(2) FIG. 103.; [03] REMOVED FCB FLOOR TO SIDEWALL SUPPORT BS500A+10.5'';RBL25;WL157;IAW SRM 51-40-02-0G-0; [04] VERIFIED CORROSION DAMAGE OUT OF LIMITS PER SRM 53-00-53-1A-2; [05] LOCATED AND DRILLED CHANNEL WITH P/N 143A7501-186. BAC1496-444; LOT.#1446325-1; 143 LOCATED ON FCB BTW. BS.500A-BS500D;RBL.25;WL.157 IAW. SRM 51-40-05;SRM.53-30-53-0I-2 IDENTIFICATION2;DWG#143A7501. OK TO TREAT AND PRIMER.; [06] VERIFIED LOCATE AND DRILL OF NEW FLOOR-TO-SIDEWALL SUPPORT SRM 51-40-05; SRM.53-30-53-0I-2; AND DWG#143A7501; OK TO TREAT AND PRIMER; [07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER SRM.51-20-01; SOPM.20-43-03.; [08] VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMER PER SRM 51-20-01 AND SOPM 20-43-03; [11] INSTALLED ON FCB FLOOR TO SIDEWALL SUPPORT BTW. BS500A-500D; RBL.25;WL.157; PER SRM 51-40-02; DWG#143A7500.; [12] REMOVED AND REPLACED ON FCB FLOOR TO SIDEWALL SUPPORT WITH P/N 143A7501-186; BTW BS.500A - 500D; RBL.25; WL.157 PER SRM 51-10-02. ITEM 9.C. AND DWG#143A7500;
